I’d like to try to help the diarrhea side effect as I am not experiencing any other bad effects. I can’t seem to find anything online with someone starting a probiotic on this medicine.
Vyvanse is working great for me but it’s giving me diarrhea. Can I take a probiotic to help?
Question posted by Torres83 on 30 Dec 2019
Last updated on 3 January 2020 by MuseMyself
I was on vyvanse since it came out. I found it very helpful. I also, had diarrhea. I take probiotics it won’t hurt. Once, your body gets used to vyvanse the diarrhea will dissipate.
I’m not a doctor but I’d say absolutely take a probiotic with diarrhea. Also, be sure to wash carefully to avoid UTIs, which are common after bouts of diarrhea. And keep extra hydrated because diarrhea depletes fluids quickly. Acidophilus is also a good supplement for healthy body flora, and yogurt with active cultures can help, too.
Wishing you blessings and relief,
- Vyvanse uses and safety info
- Vyvanse information for Healthcare Professionals (includes dosage details)
- Side effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.